Mathematical Models & Methods in Applied Sciences

Abkürzung der Fachzeitschrift: MATH MOD METH APPL S
ISSN: 0218-2025
Verlag: World Scientific Publishing



Publikationen


Heftnummer: 3, Band: 28, Seitenbereich: 409-451
Pattern formation of a nonlocal, anisotropic interaction model (2018)
Burger M

Heftnummer: 3, Band: 26, Seitenbereich: 569-600
Asymptotics and numerics for the upper-convected Maxwell model describing transient curved viscoelastic jets (2016)
Marheineke N, Liljegren-Sailer B, Lorenz M, et al.

Heftnummer: 5, Band: 26, Seitenbereich: 823-866
On micro-macro-models for two-phase flow with dilute polymeric solutions -- modeling and analysis (2016)
Grün G, Metzger S

Heftnummer: 3, Band: 22, Seitenbereich: 1150013-1150052
Thermodynamically consistent diffuse interface models for incompressible two-phase flows with different densities (2012)
Grün G, Abels H, Garcke H

Band: 21, Seitenbereich: 619-649
A level set based shape optimization method for an elliptic obstacle problem (2011)
Burger M, Matevosyan N, Wolfram MT

Heftnummer: 10, Band: 21, Seitenbereich: 1987-2018
Asymptotic transition from cosserat rod to string models for curved viscous inertial jets (2011)
Arne W, Marheineke N, Wegener R

Heftnummer: 10, Band: 20, Seitenbereich: 1941-1965
Numerical analysis of Cosserat rod and string models for viscous jets in rotational spinning processes (2010)
Arne W, Marheineke N, Meister A, et al.


Zuletzt aktualisiert 2015-29-05 um 16:46